# SDR AUS20030725

- Difficulty date: July 17, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 9787320307
- Condition: Failed
- Location: Te Flaps
- Part time: 2,098 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) RT TRAILING EDGE FLAP OUTER LINEAR ACTUATOR FAILED.
